Hyperbolic manifolds according to Thurston and Jørgensen

  • Michael Gromov
Conference paper

DOI: 10.1007/BFb0089927

Part of the Lecture Notes in Mathematics book series (LNM, volume 842)
Cite this paper as:
Gromov M. (1981) Hyperbolic manifolds according to Thurston and Jørgensen. In: Séminaire Bourbaki vol. 1979/80 Exposés 543 – 560. Lecture Notes in Mathematics, vol 842. Springer, Berlin, Heidelberg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© N. Bourbaki 1981

Authors and Affiliations

  • Michael Gromov
    • 1
  1. 1.Mathematics departmentState University of New-York at Stony BrookStony Brook

Personalised recommendations